# SDR MASA01047

- Difficulty date: June 5, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N434YV
- Make and model: Dhav DHC8202
- Aircraft serial: 434
- System (JASC): 3300 · Lighting System
- Part: Switch
- Part number: 40005130003
- Condition: Inoperative
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6327 - GJT-PHX - THE EMERGENCY EXIT LIGHTS WOULD NOT TURN OFF.  MAINTENANCE TROUBLESHOT AND REPLACED THE F/A'S SWITCH.  OPS CHECK GOOD.  THE AIRPLANE WAS RETURNED TO SERVICE.  (M)
